# SDR SWAA2015052740100

- Difficulty date: April 8, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A5558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM WEB LOWER SURFACE CORRODED BETWEEN BS 650 - 659, LBL 64.  REPAIRED WEB IAW EA.
